# SDR ASAA2018020123354

- Difficulty date: February 1, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 37,527 hours, 11,446 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC13072
- Condition: Faulted
- Location: Apu
- Part time: 8,650 hours, 16,668 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WITH A FAILED CSS ATTEMPTS WITH FAULT CODE 49-31016.  ACFT GROUNDED.   REMOVED AND REPLACED THE APU FUEL CONTROL UNIT IAW AMM 49-31-11. OPS & LEAK CHECKED NORMAL.
